Radicals of matrix rings generated by a companion matrix

Stefan Veldsman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The radicals of full matrix rings as well as structural matrix rings have been studied extensively and there is a well-developed theory for both. Here we initiate the radical theory for another class of matrix rings over a given ring; the matrix ring generated by the companion matrix of a polynomial over the ring.

Original languageEnglish
Pages (from-to)2505-2519
Number of pages15
JournalCommunications in Algebra
Volume45
Issue number6
DOIs
Publication statusPublished - Jun 3 2017
Externally publishedYes

Keywords

  • Barnett matrix ring
  • companion matrix
  • Jacobson radical
  • nil radical

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Radicals of matrix rings generated by a companion matrix'. Together they form a unique fingerprint.

Cite this